Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
What your medicine is and what it is used for Each tablet contains: 300 mg of Aspirin BP, 200 mg of Paracetamol Ph Eur and 45 mg of Caffeine Ph Eur. Aspirin and paracetamol work by relieving pain and reducing high temperature and fever. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Your medicine is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.
There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor. Do not take if you: • are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients listed in this leaflet • have or have ever had a stomach ulcer, perforation or bleeding • suffer from haemophilia (your blood does not clot well) or from gout • are in late stages of pregnancy • are breast-feeding Take special care and talk to a pharmacist or your doctor before taking this medicine if you suffer from asthma, allergic disease, dehydration, liver or kidney disease (including alcoholic liver disease) or G-6-PD deficiency (an hereditary condition leading to low red blood cell counts). Do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulphinpyrazone). Talk to your doctor or a pharmacist if you are taking any water tablets, certain cancer treatments (methotrexate), treatment for diarrhoea caused by gall bladder disease, or a lipid lowering drug (cholestyramine), some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide, domperidone), steroid hormones (corticosteroids), treatments for epilepsy (phenytoin, valproate), blood pressure lowering treatments (ACE inhibitors), antacids, treatments for leg pain when walking (cilostazol), mifepristone, treatments for gout (probenecid), treatment of obesity (sibutramine), treatment of some depressive disorders (SSRIs, venlafaxine), and some asthma treatments (zafirlukast) or other NSAIDS. Contains ASPIRIN, PARACETAMOL AND CAFFEINE Do not take with any other paracetamol-containing products. Do not exceed the stated dose. If symptoms persist for more than 3 days or if symptoms worsen, consult your doctor or pharmacist. If you take more tablets than you should: Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Bring any remaining tablets with you to show the doctor. Possible Side Effects: Like all medicines, your medicine can cause side effects, although not everybody gets them. You can reduce the chances of experiencing side effects by using minimum dose required. Side effects may be more serious in elderly patients. If you experience any of these effects then STOP taking this medicine immediately and contact your doctor or pharmacist: • Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black stools. • Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features. • Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering from or with a previous history of asthma Other possible side effects If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist: • Occasionally the blood does not clot well, which may result in easy bruising or bleeding. • Rarely, a severe reduction in the number of white blood cells, which makes infections more likely. • High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the chest caused by fluttering heartbeat). Aspirin may trigger gout in people prone to it. • Other side effects include indigestion, heartburn, feeling or being sick, changes in skin colour, shortness of breath, and a runny nose. Do not use this medicine after the expiry date shown on the end of the carton. Do not store above 25ºC. Keep out of sight and reach of children.
For oral administration and short term use only Dosage: Adults, the elderly and young persons aged over 16: The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take 2 tablets up to 4 times a day, as required. The tablets should be taken with water. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose. Do not take more than 8 tablets in any 24 hour period. Do not give to children aged under 16 years, unless on the advice of a doctor.
The active substances are Aspirin, Paracetamol and Caffeine. Your medicine contains 300 mg of Aspirin BP, 200 mg of Paracetamol Ph Eur and 45 mg of Caffeine Ph Eur. Each tablet also contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil, hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.